Retin a flaking

Perfect Skin In 365 Grueling Days The Wonders Of 'Retin-A Micro'

More frequent side effects include: exfoliation of skin, stinging of the skin, localized warm feeling, and mild erythema.

Retin-A, Dry Skin, and Skin Peeling - What Can I Do? - Verywell

Flaking skin is a pretty widely accepted part of tretinoin usage, and I’ve found a few ways to combat this unpleasant side effect. Since the tretinoin is the first product applied (to bare skin) that means starting the skin care routine early. For me it was a little over 6 weeks (I still flake if I get impatient and apply it to semi wet skin though, and keep in mind I’m on a 0.01% product) but up to 3 months adjustment time is considered normal. Again, the adjustment time may vary, but some products may just not be rht any more. That will only compound the irritation, cause or worsen PIH (Post-Inflammatory Hyperpmentation) and sun damage, and if you burn in the way I do, it could cause more peeling and flakes. I’m having some luck with Cera Ve in the tub topped with Vaseline.

Perfect Skin In 365 Grueling Days The Wonders Of '<b>Retin</b>-A Micro'

Retin-A Side Effects in Detail -

I look like the mummy from hell - I don't get a chance to check out my face all the time at work, and sometimes, after a good half day, I look in the mirror only to see a million flakes, esp around the mouth/chin area - AAARGHH.

The Thing About Retin-A It Works - The New York Times

I'm new and have looked at a few of these posts, thanks for the tips.


Retin a flaking:

Rating: 100 / 100

Overall: 98 Rates